# SDR SIMA0754

- Difficulty date: March 16, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3811 - FOUND OVERHEAD EMERGENCY LIGHT AT ROW 3 BC IS INOPERATIVE.  MAINTENANCE REPAIRED WIER IAW SAAB MM 33-50-00.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
